# SDR ASOA201001574

- Difficulty date: October 13, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 20,585 hours, 17,920 cycles
- Engine: Ge CF34*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SILL IS CORRODED ADJACENT TO CONNECTOR J1MB, FLANGES ON HANDRAIL SUPPORT STOW CUPS AND AROUND NUT CLIPS.  REMOVED PAX DOOR SILL CTR CAP ANGLE IAW SRM 51-42-12. REMOVED SILL ANGLE PN 601R31527-221 IAW SRM 51-41-02, 51-42-06, 51-42-13, AND 51-42-21.  LOCATED ANGLE AND DRILLED FASTENER HOLES IAW SRM 51-41-02, 51-42-06, 51-42-13, AND 51-42-21.  INSTALLED CTR ANGLE, SILL ANGLE, FWD/AFT ANGLE, AND FWD/AFT CLEATS IAW SRM 51-41-02, 51-42-06, 51-42-16, AND 51-42-21.  SEALED AND PAINTED PAX DOOR SILL IAW SRM 51-23-00, 51-25-16, AND 51-25-06.
